# SDR GTIA2017031501833

- Difficulty date: March 15, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Engine: Iae V2527A5
- System (JASC): 7250 · Turbine Section
- Part: Cap Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SWEATY SOCK SMELL ON DESCENT AT 5000'. COCKPIT/FWD CABIN HAD THE SMELL. PACK 1 ISOLATED THE SMELL PER OPS BULLETIN PROCEDURE. PER TSM 71-00-00 FOUND ENG NR 1 BLIND CAP SEAL LEAKING. R&R IAW AMM 72-51-41. LEAK CHECK GOOD. DECONTAMINATION OF ENVIRONMENTAL SYSTEM REQUIRED.
